# SDR WX0A2015072372744

- Difficulty date: July 18, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 72,764 hours, 24,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE ON FWD FLIGHT ATTENDANTS SEAT.  DEFERRED INOPERATIVE FLASHLIGHT IAW MEL 25-63-04A CAT C.  DMI 18254 PLACARD INSTALLED MOC NOTIFIED.
